# SDR 97ZZZX5085

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1551L
- Make and model: Beech B-60
- Aircraft serial: P391
- Engine: Lyc TIO541E1A4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG7570K4
- Condition: Leaking
- Location: Fuel System
- Part time: 20,694 hours
- Component: Romec
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP WAS SPEWING FUEL AT CASE PARTING LINE AT REGULATOR.  GASKET HAD PUSHED ITS WAY OUT FROM BETWEEN HALVES.  RESEALED BY REPAIR STATION.  WAS TOLD THIS WAS OFTEN SEEN DUE TO THINNESS OF GASKET IF ONLY OIL OR GREASE WERE PRESENT ON MATING SURFACES WHEN ASSEMBLED.  RECOMMEND NEW GASKET DESIGN.
